Article citationsMore>>

A. Aziz, “A Refinement of an Inequality of S.Bernstein,” Journal of Mathematical Analysis and Applications, Vol. 142, No. 1, 1989, pp. 226-235. doi:10.1016/0022-247X(89)90370-3

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.